Corporate policies of republican managers

Hutton, Irena, Jiang, Danling and Kumar, Alok 2014, Corporate policies of republican managers, Journal of financial and quantitative analysis, vol. 49, no. 5-6, pp. 1279-1310, doi: 10.1017/S0022109014000702.

Attached Files
Name Description MIMEType Size Downloads

Title Corporate policies of republican managers
Author(s) Hutton, Irena
Jiang, Danling
Kumar, Alok
Journal name Journal of financial and quantitative analysis
Volume number 49
Issue number 5-6
Start page 1279
End page 1310
Total pages 32
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2014-12
ISSN 0022-1090
Keyword(s) Corporate policies
Republican managers
Republican Party
Political preference
Financial conservatism
Language eng
DOI 10.1017/S0022109014000702
Field of Research 1502 Banking, Finance And Investment
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Michael G. Foster School of Business, University of Washington
Persistent URL

Document type: Journal Article
Collections: Department of Finance
2018 ERA Submission
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 41 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views, 17 File Downloads  -  Detailed Statistics
Created: Fri, 07 Apr 2017, 15:45:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact